Alert archive / Colorado / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 136, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 19, 2021, 3:51 PM MDT for Sedgwick County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2021, 3:51 PM MDT (21:51 UTC)
- Expired
- Aug 19, 2021, 4:15 PM MDT
- In force
- 24 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Sedgwick County, CO
The radar
The North Platte radar (KLNX), 181 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 1:14 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 541 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
474
WUUS55 KBOU 192151
SVRBOU
COC115-192215-
/O.NEW.KBOU.SV.W.0136.210819T2151Z-210819T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
351 PM MDT Thu Aug 19 2021
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Northeastern Sedgwick County in northeastern Colorado...
* Until 415 PM MDT.
* At 351 PM MDT, a severe thunderstorm was located near Julesburg,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees. Hail damage to
vehicles is expected.
* This severe thunderstorm will be near...
Julesburg around 355 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4090 10216 4089 10243 4100 10242 4100 10214
TIME...MOT...LOC 2151Z 211DEG 21KT 4097 10230
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RPK1 follow-up statement
628
WWUS55 KBOU 192212
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
412 PM MDT Thu Aug 19 2021
COC115-192221-
/O.EXP.KBOU.SV.W.0136.000000T0000Z-210819T2215Z/
Sedgwick CO-
412 PM MDT Thu Aug 19 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEDGWICK COUNTY
WILL EXPIRE AT 415 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern Colorado.
LAT...LON 4090 10216 4089 10243 4100 10242 4100 10214
TIME...MOT...LOC 2211Z 211DEG 21KT 4107 10222
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 1:34 PM MDT, 2 hours 17 minutes earlier.
Area forecast discussion, Aug 19, 1:34 PM MDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 134 PM MDT Thu Aug 19 2021 .SHORT TERM...(This afternoon through Friday) Issued at 130 PM MDT Thu Aug 19 2021 Main concern through this evening remains the severe threat across the northeast plains of Colorado this afternoon and evening, and flash flood threat across the fire burn scars through this afternoon. Severe thunderstorm watch has just been issued for much of the northeast plains of Colorado through this evening. Currently, unseasonably strong upper low spinning across far northwest Utah with scattered showers and thunderstorms ongoing across western Colorado. Thunderstorms now developing across our mountains, mainly along and east of the Continental Divide and across the foothills. Stronger storms are also developing further east along some convergence across eastern Washington county. Surface dewpoints holding in the 50s with some mid 60s across the far plains Given latest model guidance, the best chance still looks to be along and north of a line from Denver to Akron including the far northeast corner as well which will be just north and northeast of the surface low. Given dewpoints in the 60s, mixed layer CAPE values 1000-2000j/kg. Main threats will be damaging winds up to 60 mph and hail up to 2 inch diameter hail. Could even see a low tornado threat over the far northeast corner through the evening with decent shear profile in place. Lesser threats of severe weather further south across the Palmer Divide to low level drying with the southwest flow. Across the mountains and nearby plains the storms will have shifted north and east by early evening with a rather quiet evening expected. However the back of the trof approaches later tonight, could see a line of showers and thunderstorms develop. Latest HRRR showing this between 08-12z tonight through early Friday morning. As the upper trof moves across, expect increasing subsident and drying westerly flow. Cross sections show wind gusts up to 60 mph over higher mountains and foothills for Friday morning. Expect decreasing winds Friday afternoon as the trof moves further away from northern Colorado. Temperatures will remain on the cooler side, with readings mainly in the lower 80s across the plains. .LONG TERM...(Friday night through Thursday) Issued at 230 PM MDT Thu Aug 19 2021 Quieter weather can be expected for most of this period. We'll start off fairly dry across our forecast area with downslope flow in place Friday evening. Winds will diminish in the early evening hours with decreasing flow aloft and mixing. There is a small risk we could see some weak convection over the Palmer Divide area including Lincoln County overnight. Those shower/storm chances would be due to weak mid level moisture convergence, but they wouldn't be much. By Saturday, warm advection will occur in moderate southwest flow aloft. This will result in breezy and somewhat warmer conditions. We can't rule out a couple late day showers/storms with just enough destabilization and moisture returning in the southwest flow aloft. Most of that chance would be over the mountains. For Sunday through early next week, the ensembles point to a continuation of somewhat drier but warm west/southwest flow aloft over the forecast area. High temperatures will likely return to the lower 90s for the lower elevations by Sunday, and remain in place Monday and Tuesday. There is fair ensemble agreement that we cool and moisten a little toward next Wednesday, leading to a little higher chance of storms over the forecast area by the middle part of next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 130 PM MDT Thu Aug 19 2021 Expect best window for thunderstorms between 20z-24z at local terminals with storms already just to the west of the terminals. Expect strong and erratic winds and ILS conditions with the storms with heavy rain and hail. Storms expected to shift further north and east by this evening however could see another line of storms later tonight after 08z and through 12z with the back of the trof moving through. Could see some gust west to northwest winds later Saturday morning behind the trof. && .HYDROLOGY... Issued at 130 PM MDT Thu Aug 19 2021 There is the increasing threat of flash flooding over the burn scars this afternoon, especially across Cameron Peak and Calwood burn scars with more moisture and heating resulting in higher instability. Could see a quick 1/2 to 3/4 of an inch of rain in 30 minutes or less with the stronger storms. The storm motions will be moving quite fast but given he moisture and strength it won't take much to result in a situation. Have increased our flash flood threat to the elevated category today for Cameron Peak and Calwood with a slightly lesser threat over Williams Fork and East Troublesome. Also could be a flood threat across the far northeast plains with strong to severe storms given the pw values through this evening. Friday through Monday will be mostly dry with no flash flood threat. A couple weak showers and thunderstorms will be possible Saturday into early next week. However, moisture will be limited with little rainfall expected with this activity. There could be a limited flash flood threat developing for the burn scars toward Wednesday if some monsoon moisture returns to the region. There seems to be reasonable agreement of this increase in moisture per model ensemble guidance. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Entrekin LONG TERM...Barjenbruch AVIATION...Entrekin HYDROLOGY...Entrekin
Hazardous weather outlook, Aug 19, 9:55 AM MDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 955 AM MDT Thu Aug 19 2021 COZ030>051-201600- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 955 AM MDT Thu Aug 19 2021 ...SEVERE STORMS POSSIBLE ACROSS NORTHEAST PLAINS... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Showers and thunderstorms will increase in areal coverage over the northern mountains through early this afternoon, then followed by several rounds of showers and storms during the afternoon. Some of these storms will produce brief heavy rain and wind gusts up to 60 mph. There is an increasing flash flood threat mainly across the burn scars from late morning through late afternoon, especially over Cameron Peak and Calwood burn scars. Over the plains, scattered storms will develop this afternoon. Some of the storms could be severe with wind gusts to 60 mph and hail up to two inches in diameter. The threat of severe storms is greatest north of a line from Denver to Akron between 3 PM and 9 PM. An isolated tornado is possible, most likely over the northeast corner of Colorado after 4 PM. Showers and thunderstorms will decrease overnight, but it will remain windy over the mountains and higher east slopes of the Front Range. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty west to northwest winds will prevail Friday behind the exiting storm system. Over far northern Colorado and in the foothills, wind gusts up to 40 mph are expected. A few gusts to 60 mph will be possible Friday in the wind prone areas of the foothills. It will be windy at times through the weekend. There is only a slight chance for showers and thunderstorms over the mountains and foothills Saturday, otherwise dry conditions are expected into Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 1 PM, especially along and north of a line from Denver to Akron.
In the hours before
Local storm report, Aug 19, 2:40 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
240 PM MDT THU AUG 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 4 W ARVADA 39.81N 105.18W
08/19/2021 M1.50 INCH JEFFERSON CO PUBLIC
0228 PM HAIL 2 WNW ARVADA 39.83N 105.15W
08/19/2021 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0225 PM HAIL 4 ESE WHITE RANCH OPEN 39.80N 105.22W
08/19/2021 M2.00 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: HEN EGG (2.00 IN.).
&&
TLHLocal storm report, Aug 19, 2:42 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
242 PM MDT THU AUG 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 1 W BRIGHTON 39.99N 104.82W
08/19/2021 M0.75 INCH ADAMS CO TRAINED SPOTTER
&&Local storm report, Aug 19, 2:48 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
248 PM MDT THU AUG 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 4 ESE WHITE RANCH OPEN 39.80N 105.22W
08/19/2021 M2.00 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: HEN EGG (2.00 IN.).
0228 PM HAIL 2 WNW ARVADA 39.83N 105.15W
08/19/2021 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0229 PM HAIL 4 W ARVADA 39.81N 105.18W
08/19/2021 M1.50 INCH JEFFERSON CO PUBLIC
0240 PM HAIL 4 SSE SUPERIOR 39.88N 105.13W
08/19/2021 U0.75 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0240 PM HAIL 2 NE ARVADA 39.85N 105.08W
08/19/2021 M1.00 INCH JEFFERSON CO PUBLIC
0233 PM HAIL 3 S CASTLE ROCK 39.34N 104.86W
08/19/2021 U1.00 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0240 PM HAIL 2 NW CASTLEWOOD CANYON 39.37N 104.79W
08/19/2021 U0.75 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0242 PM HAIL 1 W BRIGHTON 39.99N 104.82W
08/19/2021 M0.75 INCH ADAMS CO TRAINED SPOTTER
&&Local storm report, Aug 19, 2:49 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
249 PM MDT THU AUG 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 2 WSW WESTMINSTER 39.87N 105.09W
08/19/2021 E1.50 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
&&Local storm report, Aug 19, 2:56 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
256 PM MDT THU AUG 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 2 NNW NORTHGLENN 39.93N 105.00W
08/19/2021 E0.75 INCH ADAMS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0253 PM HAIL 2 E BROOMFIELD 39.93N 105.02W
08/19/2021 E1.00 INCH BROOMFIELD CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0250 PM HAIL 2 E BROOMFIELD 39.93N 105.02W
08/19/2021 E0.75 INCH BROOMFIELD CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0250 PM HAIL 1 ENE WESTMINSTER 39.89N 105.04W
08/19/2021 M1.00 INCH ADAMS CO TRAINED SPOTTER
0249 PM HAIL 2 WSW WESTMINSTER 39.87N 105.08W
08/19/2021 E1.00 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0248 PM HAIL WESTMINSTER 39.88N 105.05W
08/19/2021 E1.00 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0247 PM HAIL 2 W WESTMINSTER 39.89N 105.09W
08/19/2021 M1.00 INCH JEFFERSON CO NWS EMPLOYEE
98TH AND SHEIRIDAN.
0245 PM HAIL 2 WSW WESTMINSTER 39.87N 105.09W
08/19/2021 E1.50 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0242 PM HAIL 1 W BRIGHTON 39.99N 104.82W
08/19/2021 M0.75 INCH ADAMS CO TRAINED SPOTTER
0240 PM HAIL 2 NW CASTLEWOOD CANYON 39.37N 104.79W
08/19/2021 U0.75 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0240 PM HAIL 4 SSE SUPERIOR 39.88N 105.13W
08/19/2021 U0.75 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0240 PM HAIL 2 NE ARVADA 39.85N 105.08W
08/19/2021 M1.00 INCH JEFFERSON CO PUBLIC
0233 PM HAIL 3 S CASTLE ROCK 39.34N 104.86W
08/19/2021 U1.00 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0229 PM HAIL 4 W ARVADA 39.81N 105.18W
08/19/2021 M1.50 INCH JEFFERSON CO PUBLIC
0228 PM HAIL 2 WNW ARVADA 39.83N 105.15W
08/19/2021 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0225 PM HAIL 4 ESE WHITE RANCH OPEN 39.80N 105.22W
08/19/2021 M2.00 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: HEN EGG (2.00 IN.).
&&Local storm report, Aug 19, 3:16 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
316 PM MDT THU AUG 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL 2 SW TODD CREEK 39.96N 104.90W
08/19/2021 M0.75 INCH ADAMS CO TRAINED SPOTTER
0306 PM HAIL 2 NE NORTHGLENN 39.93N 104.95W
08/19/2021 U1.00 INCH ADAMS CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0253 PM HAIL 2 E BROOMFIELD 39.93N 105.02W
08/19/2021 E1.00 INCH BROOMFIELD CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0253 PM HAIL 2 NNW NORTHGLENN 39.93N 105.00W
08/19/2021 E0.75 INCH ADAMS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0250 PM HAIL 2 E BROOMFIELD 39.93N 105.02W
08/19/2021 E0.75 INCH BROOMFIELD CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0250 PM HAIL 1 ENE WESTMINSTER 39.89N 105.04W
08/19/2021 M1.00 INCH ADAMS CO TRAINED SPOTTER
0249 PM HAIL 2 WSW WESTMINSTER 39.87N 105.08W
08/19/2021 E1.00 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0248 PM HAIL WESTMINSTER 39.88N 105.05W
08/19/2021 E1.00 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0247 PM HAIL 2 W WESTMINSTER 39.89N 105.09W
08/19/2021 M1.00 INCH JEFFERSON CO NWS EMPLOYEE
98TH AND SHEIRIDAN.
0245 PM HAIL 1 NNW FEDERAL HEIGHTS 39.88N 105.03W
08/19/2021 M1.00 INCH ADAMS CO TRAINED SPOTTER
0245 PM HAIL 2 WSW WESTMINSTER 39.87N 105.09W
08/19/2021 E1.50 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0242 PM HAIL 3 W CASTLE ROCK 39.37N 104.91W
08/19/2021 M0.88 INCH DOUGLAS CO BROADCAST MEDIA
0242 PM HAIL 1 W BRIGHTON 39.99N 104.82W
08/19/2021 M0.75 INCH ADAMS CO TRAINED SPOTTER
0240 PM HAIL 2 NW CASTLEWOOD CANYON 39.37N 104.79W
08/19/2021 U0.75 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0240 PM HAIL 4 SSE SUPERIOR 39.88N 105.13W
08/19/2021 U0.75 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0240 PM HAIL 2 NE ARVADA 39.85N 105.08W
08/19/2021 M1.00 INCH JEFFERSON CO PUBLIC
0233 PM HAIL 3 S CASTLE ROCK 39.34N 104.86W
08/19/2021 U1.00 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0229 PM HAIL 4 W ARVADA 39.81N 105.18W
08/19/2021 M1.50 INCH JEFFERSON CO PUBLIC
0228 PM HAIL 2 WNW ARVADA 39.83N 105.15W
08/19/2021 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0225 PM HAIL 4 ESE WHITE RANCH OPEN 39.80N 105.22W
08/19/2021 M2.00 INCH JEFFERSON CO PUBLIC
REPORT FROM MPING: HEN EGG (2.00 IN.).
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 1:23 PM MDT | Special Weather Statement | BOU | Logan | 22 min |
| Aug 19, 2:01 PM MDT | Special Weather Statement | BOU | Logan | 29 min |
| Aug 19, 2:13 PM MDT | Special Weather Statement | BOU | Broomfield | 17 min |
| Aug 19, 2:17 PM MDT | Special Weather Statement | BOU | Broomfield | 28 min |
| Aug 19, 2:24 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Broomfield, Jefferson | 36 min |
| Aug 19, 2:30 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 30 min |
| Aug 19, 2:39 PM MDT | Tornado Warning | BOU | Adams, Broomfield, Jefferson | 36 min |
| Aug 19, 2:46 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 29 min |
| Aug 19, 2:59 PM MDT | Areal Flood Advisory | BOU | Adams | 61 min |
| Aug 19, 3:05 PM MDT | Tornado Warning | BOU | Adams, Weld | 25 min |
| Aug 19, 3:12 PM MDT | Tornado Warning | BOU | Douglas | 18 min |
| Aug 19, 3:14 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 31 min |
| Aug 19, 3:35 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 25 min |
| Aug 19, 3:42 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 33 min |
| Aug 19, 3:44 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 31 min |
| Aug 19, 3:46 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 14 min |
| Aug 19, 3:49 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 41 min |
| Aug 19, 3:55 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver, Douglas | 22 min |
| Aug 19, 3:58 PM MDT | Areal Flood Advisory | BOU | Weld | 30 min |
| Aug 19, 4:04 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 41 min |
| Aug 19, 4:06 PM MDT | Areal Flood Advisory | BOU | Logan | 54 min |
| Aug 19, 4:07 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 32 min |
| Aug 19, 4:10 PM MDT | Areal Flood Advisory | BOU | Phillips | 95 min |
| Aug 19, 4:17 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 43 min |
| Aug 19, 4:18 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 42 min |
| Aug 19, 4:25 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 35 min |
| Aug 19, 4:32 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 28 min |
| Aug 19, 4:34 PM MDT | Tornado Warning | BOU | Phillips | 26 min |
| Aug 19, 4:52 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 23 min |
| Aug 19, 4:57 PM MDT | Areal Flood Advisory | BOU | Logan | 50 min |
| Aug 19, 4:57 PM MDT | Tornado Warning | BOU | Phillips | 33 min |
| Aug 19, 5:00 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 30 min |
| Aug 19, 5:04 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 25 min |
| Aug 19, 5:09 PM MDT | Flash Flood Warning | BOU | Phillips | 3 hr |
| Aug 19, 5:34 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.